| Model Number |
7800RR28 |
| Medical Device Problem Code |
Patient Device Interaction Problem (4001)
| Health Effect - Clinical Codes |
Stroke/CVA (1770); Endocarditis (1834)
| Date of Event |
03/28/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
Medtronic received information that 2 years and 3 months post implant of this 28mm mitral annuloplasty ring, it was reported that the patient was admitted to the emergency department, and a computerized tomography (ct) scan discovered small hypodensities in the right frontoparietal cortex and the right basal ganglia, likely age indeterminate infarctions.It was also reported that the event is possibly related to the patients endocarditis.It was further reported that the event is not related to the device.Subsequently, over a month later, the annuloplasty ring was explanted and replaced with an unknown product.No additional adverse patient effects were reported.
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Additional Manufacturer Narrative
Corrected data: additional codes.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.